# SDR AALA201704179046

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 73,139 hours, 10,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256000
- Part serial: 1218
- Condition: Low Pressure
- Location: L4 Door
- Part time: 73,153 hours, 10,378 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 DOOR ASSIST PRESSURE LOW.  SERVICED L4 ASSIST BOTTLE.
